Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cohomological dimension of an abelian monoid


Authors: Charles Ching-an Cheng and Jay Shapiro
Journal: Proc. Amer. Math. Soc. 80 (1980), 547-551
MSC: Primary 18G20; Secondary 20M50
DOI: https://doi.org/10.1090/S0002-9939-1980-0587924-7
MathSciNet review: 587924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the cohomological dimension of an abelian monoid is equal to that of its group reflection provided that the monoid is either finitely generated or cancellative.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G20, 20M50

Retrieve articles in all journals with MSC: 18G20, 20M50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0587924-7
Keywords: Cohomological dimension, monoid, group reflection
Article copyright: © Copyright 1980 American Mathematical Society